Advances in Pure Mathematics

Vol.3 No.1(2013), Paper ID 26506, 5 pages

DOI:10.4236/apm.2013.31001

 

Applications of Multivalent Functions Associated with Generalized Fractional Integral Operator

 

Jae Ho Choi

 

Department of Mathematics Education, Daegu National University of Education, Daegu, South Korea

 

Copyright © 2013 Jae Ho Choi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


J. Choi, "Applications of Multivalent Functions Associated with Generalized Fractional Integral Operator," Advances in Pure Mathematics, Vol. 3 No. 1, 2013, pp. 1-5. doi: 10.4236/apm.2013.31001.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.